Displaying 41 – 60 of 128

Showing per page

Julia lines of general random Dirichlet series

Qiyu Jin, Guantie Deng, Daochun Sun (2012)

Czechoslovak Mathematical Journal

In this paper, we consider a random entire function f ( s , ω ) defined by a random Dirichlet series n = 1 X n ( ω ) e - λ n s where X n are independent and complex valued variables, 0 λ n + . We prove that under natural conditions, for some random entire functions of order ( R ) zero f ( s , ω ) almost surely every horizontal line is a Julia line without an exceptional value. The result improve a theorem of J. R. Yu: Julia lines of random Dirichlet series. Bull. Sci. Math. 128 (2004), 341–353, by relaxing condition on the distribution of X n for such function...

On Some of Professor Peter Rusev's Contributions

Kiryakova, Virginia (2012)

Mathematica Balkanica New Series

MSC 2010: 33-00, 33C45, 33C52, 30C15, 30D20, 32A17, 32H02, 44A05The 6th International Conference "Transform Methods and Special Functions' 2011", 20 - 23 October 2011 was dedicated to the 80th anniversary of Professor Peter Rusev, as one of the founders of this series of international meetings in Bulgaria, since 1994. It is a pleasure to congratulate the Jubiliar on behalf of the Local Organizing Committee and International Steering Committee, and to present shortly some of his life achievements...

Currently displaying 41 – 60 of 128